Journal of Mathematical Problems, Equations and Statistics
  • Printed Journal
  • Refereed Journal
  • Peer Reviewed Journal

P-ISSN: 2709-9393, E-ISSN: 2709-9407

Journal of Mathematical Problems, Equations and Statistics


2023, Vol. 4, Issue 1, Part A
S. No. Title and Authors Name
1
A hybrid approach for intrusion detection system using and artificial neural network
DS Pathania and Pardeep Kumar
J. Math. Prob. Equations Stat., 2023; 4(1): 01-04
Abstract  |  Download  |  Country: India  |  File Size: 495 KB  |  Views: 5   Downloads: 3
2
A statistical analysis of the effect of social networking sites on students' academic performance in the western Odisha universities
Deepak Kumar Behera, Dr. Rajendra Gartia, Dr. Ranjan Kumar Sahoo, Suru Munda and Pritipadma Sahu
J. Math. Prob. Equations Stat., 2023; 4(1): 05-09
Abstract  |  Download  |  Country: India  |  File Size: 964 KB  |  Views: 19   Downloads: 12
3
On the number of zeroes of a polynomial with restricted real Co-efficient
Aijaz Ahmad, Muzamil Jallal and Rajnee Tripathi
J. Math. Prob. Equations Stat., 2023; 4(1): 10-14
Abstract  |  Download  |  Country: India  |  File Size: 572 KB  |  Views: 2   Downloads: 1
4
On prognosis of manufacturing and optimization a three-cascade amplifier
EL Pankratov
J. Math. Prob. Equations Stat., 2023; 4(1): 15-25
Abstract  |  Download  |  Country: India  |  File Size: 693 KB  |  Views: 3   Downloads: 1
Journal of Mathematical Problems, Equations and Statistics
Call for book chapter